My doctor injected kenalog at the 2 month mark then again about 6 weeks later upping the concentration of kenalog the second time & also injecting some Juvederm to fill a small indention along my left side of my nose that I felt was making my nose look slightly crooked. I have an appt. in 2 weeks, should I ask for more kenalog or am I pushing my luck by risking damaging the final result with too much kenalog? Should I stop now that I have Juvederm in there? Can I create lopsidedness?
Almost 5 Months Post Op, Rhinoplasty. I Do in Fact Have Thick Latino Skin. Still Swollen, Should I Get More Kenalog Injections?
Doctor Answers (1)
Kenalog in the nose
Kenalog repeatedly injected into the nose can cause problems. I personally do not use it often in the nose because it can cause atrophy and discoloration.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.